# SDR DHL2002806842

- Difficulty date: July 16, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576989504
- Condition: Corroded
- Location: Rt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB WING UPPER SURFACE SKIN CORRODED AROUND XILD42.000 - 257.000.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT AFFECTED AREA. FABRICATED AND INSTALLED FILLER AND DOUBLER IAW EO DHL 020613, ED-3083 & EO SEMAN 2002680 SRM 51-1-21 PG 1, SRM 51-1-15 PG 1 & SRM 51-1-20D PG 9.
